# SDR IPXA2016091108102

- Difficulty date: August 28, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: ARB238229
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING REFUELING PANEL IB SUPPORT BRACKET CRACKED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT PANEL SUPPORT BRACKET IAW DWG ARB2382 AND SRM 51-31-01.
